# SDR QXEA9901485

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - V STAB AT RIB 5.0 AND INTERMEDIATE SPAR II RIGHT SIDE HAS CHAFE DAMAGE FROM STAB.  REPAIRED IAW HORIZON AIR EA 4-55-149.
